Injury To The Feet So Hard To Stand And Maintain Balance?

Illustration of Injury To The Feet So Hard To Stand And Maintain Balance?
Illustration: Injury To The Feet So Hard To Stand And Maintain Balance? post.medicalnewstoday.com

Sorry I asked again because I could not open the answer to my question u003cbr u003e u003cbr u003e My friend is 16 years old, a karate athlete. Having problems with the ankle and the surrounding area, according to the doctor he visited, he only needed rest, but the pain did not go away even worse. His complaint is that he has difficulty putting his feet and it is difficult to maintain balance, please help

1 Answer:

Hello Reysha, thank you for asking back at HealthReplies.com.


If the complaint is felt no improvement or even become more severe, it is advisable to re-check the condition of the injury back to the doctor, may the same doctor or try to directly consult with an orthopedic specialist.


Due to complaints that are increasingly burdensome, it is possible that the doctor who examined the condition of your friend recommends doing additional examinations such as an x-ray of the ankle, or other tests according to consideration, to help determine the type of injury suffered by your friend, whether only on the muscles, ligaments / tendon (connective tissue of muscles and bones), or the presence of certain broken bones.


In the meantime, there are a number of things that can be done to help reduce complaints such as:

Limiting the movement of the injured ankle and foot
Avoid trampling the injured foot until further advice from the doctor
Use assistive devices to walk while avoiding footing on the injured leg
Lifting the injured leg is higher than the head while lying down
Compress the leg with cold compresses
If the pain is very disturbing, take pain medication according to doctor's instructions

I hope this helps.

: by

Related Question

Do Nerve Injections Need To Be Mixed?

Do Nerve Injections Need To Be Mixed?

(1 year ago)

Neurobion injection, does it need to be mixed?...

Consumption Of Vitamin E For People With Acne Can Worsen Acne?

Consumption Of Vitamin E For People With Acne Can Worsen Acne?

(1 year ago)

Hello, I want to ask, is it true that taking vitamin E for people with acne will make acne worse? Thanks....

Swelling On The Outside Of The Nose, Runny Nose And Body Feels Warm?

Swelling On The Outside Of The Nose, Runny Nose And Body Feels Warm?

(1 year ago)

if it is swollen on the outside of the nose accompanied by lemes body, it’s a bit hot and cold, huh?...

Leave a Reply

Your email address will not be published. Required fields are marked *